As an Amazon Associate I earn from qualifying purchases.
1. Family Care #ad
3 Pack, Oxymetazoline HCl, Family Care Nasal Relief Anti-drip Pump Mist #adFamily Care #ad
- Oxymetazoline hCl 005% nasal Decongestion. Shrinks swollen nasal membranes so you can breathe more freely. 2 pack. Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to common cold, hay fever, upper respiratory allergies.
|Brand||Family Care #ad|
|Manufacturer||Family Care #ad|
2. Amazon Basic Care #ad
1 Fluid Ounce, Amazon Basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl; Provides 12 Hour Nasal Congestion Relief #adAmazon Basic Care #ad
- Temporarily relieves sinus congestion and pressure. Severe congestion formula pump mist. This product is gluten free. Nasal relief: amazon basic care severe congestion Nasal Spray, Oxymetazoline HCl provides temporary nasal congestion relief by shrinking swollen nasal membranes so you can breathe more freely.
Fast nasal congestion relief: amazon basic Care Severe Congestion Nasal Spray, Oxymetazoline HCl provides fast and powerful relief for colds and allergies.
12 hour, oxymetazoline hcl provides 12 hours of maximum strength nasal congestion relief due to the common cold, maximum strength relief: amazon basic care Severe Congestion Nasal Spray, hay fever and upper respiratory allergies.
Offers maximum strength nasal congestion relief. No drip nasal spray: this cold and allergy relief nasal spray won't drip down your nose or throat. Active ingredient: this nasal spray contains oxymetazoline hcl, a nasal decongestant and the #1 doctor recommended adult nasal spray active ingredient source: IQVIA physicians survey 2019, which compares to the active ingredient in Afrin No Drip. Contains Menthol. Safety Sealed.
3. ASSURED #ad
6 Pack., Pump Mist, Anti-drip, Severe Congestion, Nasal Relief Spray, Oxymetazoline HCI 12 Hours #adASSURED #ad
- 12 hour nasal relief. Compare to AFRIN severe congestion. Severe congestion. Pump mist. Anti-drip.
4. MAJOR #ad
Nasal Decongestant Pump Mist Spray 12hr Oxymetazoline HCL 0.05% 30ml 12 #adMAJOR #ad
- Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. Compared to active ingredient of Afrin No Drip. Expiration 06/2021. Temporarily relieves nasal congestion due to: common cold, hay fever, upper respiratory allergies.
5. Amazon Basic Care #ad
1.62 Fluid Ounces, 50 mcg Per Spray, Fluticasone Propionate Glucocorticoid, Amazon Basic Care Allergy Relief Nasal Spray #adAmazon Basic Care #ad
- Effective: this allergy nasal spray is full prescription strength at 50 mcg fluticasone propionate per spray, use it once per day as directed for 24 hours of relief. Active ingredient: this nasal spray provides relief from allergy symptoms for up to 24 hours.
Flowers, trees, a family pet, or dust are examples of things that can cause an allergy.24-hour allergy relief: this allergy nasal spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: itchy, watery eyes; nasal congestion; runny nose; itchy nose and sneezing.
Non-drowsy: a non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. The active ingredient is fluticasone Propionate glucocorticoid, 50 mcg, which compares to the active ingredient in Flonase Allergy Relief.